# SDR AALA981404

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1731 - AFTER TAKEOFF DTW, UNABLE TO RAISE MAIN LANDING GEAR.  LANDED ORD WITHOUT INCIDENT.  REMOVED MAIN LANDING GEAR DOWNLOCK PINS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
